MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Vomiting (2144)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complaining of sternal pain, nausea, vomiting, and general pain at rnr implant site.Patient has not been by the implanting physician due to the significant travel distance required.Patient is requesting removal of device and information on potential alternative hospitals for treatment.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key8758102
Report Number3005025697-2019-00004
Device Sequence Number2565650
Product Code PIM
UDI-Device Identifier00857334004347
UDI-Public00857334004347
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;